RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1992, Volume 193, Pages 108–114 (Mi tm1517)  

This article is cited in 1 scientific paper (total in 1 paper)

Quadrillages and parametrizations of lattice cycles

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin

Moscow

Full text: PDF file (1157 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 193, 117–123

Bibliographic databases:
UDC: 515.162+514.174

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Quadrillages and parametrizations of lattice cycles”, Topology and its applications, Proceedings of the International topology conference (Baku, October 3–8, 1987), Trudy Mat. Inst. Steklov., 193, Nauka, Moscow, 1992, 108–114; Proc. Steklov Inst. Math., 193 (1993), 117–123

Citation in format AMSBIB
\Bibitem{DolShtSht92}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper Quadrillages and parametrizations of lattice cycles
\inbook Topology and its applications
\bookinfo Proceedings of the International topology conference
\procinfo Baku, October 3--8, 1987
\serial Trudy Mat. Inst. Steklov.
\yr 1992
\vol 193
\pages 108--114
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1265995}
\zmath{https://zbmath.org/?q=an:0806.57008}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 193
\pages 117--123


Linking options:
  • http://mi.mathnet.ru/eng/tm1517
  • http://mi.mathnet.ru/eng/tm/v193/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:151
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020